# SDR 04FDEA00161

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STA 1887 CENTER SECTION X = -8.5 TO 8.5. FLOOR SUPPORT CORRODED AT STA 1887 CENTER SECTION X = -8.5 TO 8.5 P/NO AGA7559-3N REMOVED AND REPLACED IAW MM 20-50-02. AGA7080 SUPPORT FABRICATEF AS PER DWG AGA7080 AND INSTALLED AS PER MM 20-50-02.
